# SDR SWAA2017121318441

- Difficulty date: December 4, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32497
- Aircraft time: 48,091 hours, 28,257 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A50404
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER SURFACE NR 5 SLAT LEADING EDGE NOSE SKIN CRACKED IN THE COUNTERSINK BETWEEN THE INBOARD AND OUTBOARD ACTUATOR RIB HOLE. REPAIRED SKIN PER SRM.
